| Model Number |
WB91051W |
| Medical Device Problem Codes |
Communication or Transmission Problem (2896); Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the electrosurgical generator esg-400 to the service center for a separate issue.During the device analysis, the investigator indicated the display of error code e433.There was no patient involvement.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.